# SDR 20001013SH028

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N206VW
- Make and model: Cessna T206H
- Aircraft serial: T20608064
- Engine: Lyc TIO540AJ1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Bolt
- Condition: Missing
- Part time: 92 hours
- Component: Intake Plenum, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SECURING BOLT MISSING FROM INTAKE PLENUM.  SUBMITTER STATED THERE WAS NO SIGN OF EVER BEING INSTALLED.  (X)
